# SDR UALA2012012000440

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,231 hours, 21,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP WINDOW LOCKING MECHANISM HARD TO MOVE.  ADJUSTED LEFT SLIDING WINDOW LOCKING HANDLE MECHANISM.
